Alert archive / Mississippi / Flash Flood Warnings in 2011
Flash Flood Warning 104, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 21, 2011, 11:20 AM CDT for Scott County, Mississippi. It was in force for 115 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2011, 11:20 AM CDT (16:20 UTC)
- Expired
- Jul 21, 2011, 1:15 PM CDT
- In force
- 115 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Scott County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 47 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 12:45 PM CDT | FLASH FLOOD | Forest, MS | WATER FLOWING OVER ROADS IN TOWN. WATER WAS 3 INCHES DEEP IN A FEW SPOTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 85 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 4.3 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1035 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 964 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
431
WGUS54 KJAN 211620
FFWJAN
MSC123-211815-
/O.NEW.KJAN.FF.W.0104.110721T1620Z-110721T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1120 AM CDT THU JUL 21 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN SCOTT COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...MORTON...FOREST...
* UNTIL 115 PM CDT
* AT 1120 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
VERY HEAVY RAIN NEAR FOREST. THE AREA OF RAIN WAS NEARLY
STATIONARY. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF TWO
TO FOUR INCHES...HAVE OCCURRED IN THE PAST TWO HOURS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PULASKI AND HILLSBORO
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3223 8941 3222 8942 3222 8960 3232 8971
3246 8965 3245 8932 3223 8932
$$
BYB2 follow-up statements
011
WGUS74 KJAN 211714
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1214 PM CDT THU JUL 21 2011
MSC123-211815-
/O.CON.KJAN.FF.W.0104.000000T0000Z-110721T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT MS-
1214 PM CDT THU JUL 21 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
SOUTHERN SCOTT COUNTY...
AT 1212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR FOREST. THE
STORMS WERE NEARLY STATIONARY. ESTIMATED RADAR RAINFALL AMOUNTS...ON
THE ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED IN THE PAST TWO
HOURS FROM LAKE TO FOREST.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MORTON.
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS. WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3223 8941 3222 8942 3222 8960 3232 8971
3246 8965 3245 8932 3223 8932
$$733
WGUS74 KJAN 211807
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
107 PM CDT THU JUL 21 2011
MSC123-211816-
/O.EXP.KJAN.FF.W.0104.000000T0000Z-110721T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT MS-
107 PM CDT THU JUL 21 2011
...THE FLASH FLOOD WARNING WILL EXPIRE AT 115 PM CDT FOR SOUTHERN
SCOTT COUNTY...
MODERATE RAINFALL WILL CONTINUE ACROSS MUCH OF SCOTT COUNTY THROUGH
MID AFTERNOON BUT THE RAINFALL RATES HAVE DECREASED AND FLOODING IS
NOT EXPECTED.
LAT...LON 3223 8941 3222 8942 3222 8960 3232 8971
3246 8965 3245 8932 3223 8932
$$
WILKINSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 9:45 AM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 21, 9:45 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE JACKSON MS 945 AM CDT THU JUL 21 2011 .UPDATE...MOISTURE ADVECTION AND MOISTURE CONVERGENCE BETWEEN ROUGHLY 5000 AND 10000 FEET ABOVE THE ARKLAMISS IS DRIVING SHOWER AND ISOLATED THUNDERSTORM DEVELOPMENT THIS MORNING ACROSS PORTIONS OF CENTRAL MS (MAINLY EAST OF HIGHWAY 49). FLOW AROUND HIGH PRESSURE RIDGE TO THE NORTH AND UPPER LOW ALONG THE GULF COAST IS RESPONSIBLE FOR THIS DESCRIBED REGIME WHILE PLENTY OF SOUPY GULF AIR (EXTREMELY HIGH 2.2 PW VALUES ON THE 12Z JAN SOUNDING) EXTENDS WELL UP IN THE ATMOSPHERE TO FACILITATE HEAVY DOWNPOURS. THE FACT THAT CONVECTION ALONG HIGHWAY 82 EAST OF GREENWOOD HAS EXHIBITED LITTLE LIGHTNING AND LOW CLOUD TOPS IS A CLUE TO EXPECT VERY HEAVY LOCALIZED RAINFALL TOTALS OVER THE NEXT FEW HOURS THROUGH "WARM-RAIN" PROCESSES. ANTICIPATE THAT THE MENTIONED CONCENTRATED STRIPE OF RAIN SHOULD DILUTE TO MORE SCATTERED ACTIVITY BY THIS AFTERNOON...BUT THERE STILL WILL BE SOME HEAVY DOWNPOURS POSSIBLE ALTHOUGH THE FLASH FLOODING RISK SHOULD NOT AS HIGH. UPDATED THE FORECAST TO INCREASE RAIN CHANCES IN MANY AREAS OF CENTRAL MS...WHILE LOWERING HIGH TEMPERATURES TO JIVE WITH GREATER EXPECTED LEVELS OF CLOUD AND PRECIP. WILL UPDATE THE HWO TO HIT THE HEAVY RAIN RISK HARDER. ASIDE FROM THE HWO...UPDATES TO ZONES AND GRIDS SENT. /BB/ && .PREV DISCUSSION... /ISSUED 349 AM CDT THU JUL 21 2011/ SHORT TERM... CONTINUED SLIGHTLY ABOVE NORMAL TEMPS AND RAIN CHANCES TODAY AND FRIDAY. AT THIS HOUR...ISOLATED SHOWERS AND A FEW THUNDERSTORMS CONTINUE TO FESTER AND DEVELOP ACROSS PORTIONS OF N-CNTRL/E AREAS AND ACROSS AL THIS MORNING AS EXPECTED. CONVERGENT MID-LVL FLOW THANKS IN PART TO A COOL CORE H5 LOW ACROSS THE NRN GULF AND A HOT H7-H5 RIDGE ACROSS THE MID-SOUTH IS AIDING IN SHOWER/TSTORM DEVELOPMENT. A RIBBON OF GREATER H85-H7 THETA-E AIR CONTINUES TO SWING ESE AROUND BACKSIDE OF SLOWLY EASTERLY MIGRATING H5 RIDGE THIS MORNING. WITH WEAK ISENTROPIC UPGLIDE AND SOME ELEVATED INSTABILITY PRESENT...ISOLATED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH THE REST OF THE MORNING HOURS. AS AIRMASS WARMS AND DESTABILIZES THIS AFTERNOON...GREATER COVERAGE AND INTENSITY OF SHOWERS/TSTORMS IS EXPECTED. MODERATE INSTABILITY OF ~2000 J/KG MLCAPE WITH WEAK MID-LVL LAPSE RATES AND 24-25 VERTICAL TOTALS COULD ALLOW FOR A FEW STORMS TO BECOME STRONG WITH PROPER COLLIDING BOUNDARIES. STORMS ARE NOT EXPECTED TO REACH SEVERE LIMITS. STORM MOTION WILL BE SLOW WITH WEAK LOW-LVL FLOW AND QUICKLY ACCUMULATING RAINFALL WILL BE POSSIBLE. LOCATIONS ACROSS N-CNTRL LOCATIONS THAT RECEIVED A GOOD BIT OF RAIN YESTERDAY WILL AGAIN BE IN FAVORABLE ENVIRONMENT TODAY FOR ADDITIONAL SHOWERS AND AN ISOLATED OCCURRENCE OF FLASH FLOODING MAY BE POSSIBLE. CONCERNING POPS...MAVPOPS CAME IN HIGHER AND GENERALLY FOLLOWED SUIT GIVEN PREVIOUS DAYS CONVECTION IN SIMILAR AIRMASS UPSTREAM. FOR TEMPERATURES...HIGHS WILL BE A BIT TRICKY GIVEN EARLY MORNING CLOUD COVER. MANY AREAS HIT THE UPPER 90S YESTERDAY BUT FEEL WITH GREATER PWATS AND LESS DRY AIR MIXING AND ADDITIONAL CLOUD COVER SHOULD KEEP TEMPS IN THE MID 90S FOR THE MOST PART. SOME AREAS THAT DO RECEIVE ADDITIONAL INSOLATION AND MISS OUT ON COOLING RAINS COULD CONCEIVABLY REACH BACK INTO THE UPPER 90S AGAIN TODAY. WITH OPS GFS AND NAM12 DEPICTING DECENT INVERTED TROUGHING ALONG THE COAST WITH GREATER VORT MAGNITUDES THIS AFTERNOON/EVENING...EXPECT SHOWER/TSTORM ACTIVITY TO LINGER INTO THE LATE EVENING HOURS TONIGHT ACROSS N/W AREAS. INTENSITY OF TSTORMS WILL DIMINISH FOLLOWING SUNSET BUT SOME GENERAL THUNDER COULD LINGER. MOST OF THE ACTIVITY SHOULD DIMINISH THROUGH THE EARLY MORNING HOURS FRIDAY AS ISENTROPIC UPGLIDE DOES NOT APPEAR TO BE AS STRONG WITH COOL CORE LOW WARMING SLIGHTLY. PWATS ARE PROGGED TO INCREASE ~2.2-2.3 THROUGH FRIDAY MORNING...ALLOWING FOR ISOLATED MORNING SHOWERS/TSTORMS TO BE POSSIBLE. LIKE TODAY...COVERAGE AND INTENSITY OF SHOWERS/TSTORMS IS EXPECTED TO INCREASE FRIDAY AFTERNOON AS H5 CYCLONIC CONVERGENT FLOW (ALBEIT SLIGHTLY WEAKER) AIDS IN DEVELOPMENT IN MOIST/MODERATELY UNSTABLE AIRMASS. BEST AREA FOR STRONGEST STORMS WILL BE LOCATED ACROSS NW AREAS AS INSTABILITY AND VT/S LOOK TO BE HIGHEST IN THIS AREA. A FEW STRONG STORMS WILL AGAIN BE POSSIBLE FRIDAY AFTERNOON/EARLY EVENING BUT PROBABILITY OF TSTORMS ATTAINING SEVERE STATUS IS LOW. MAVPOPS AGAIN HIGHER THAN PREVIOUS RUNS WAS GENERALLY ACCEPTED WITH SOME MINOR ADJUSTMENTS. WITH HIGH PWAT AIR IN PLACE AND PREVIOUS DAYS DIURNAL CONVECTIVE CYCLE...DID NOT SEE A REASON TO CUT GUIDANCE. MAV TEMPS LOOKED TO LOW CONSIDERING OVERALL HEIGHT PATTERN AND NON-FLUCTUATING 925MB AND 850MB TEMPS SIMILAR TODAY. /ALLEN/ LONG TERM...WEAK UPPER TROUGHING WILL PERSIST SUNDAY THROUGH TUESDAY WHILE THE REGION SITS BETWEEN UPPER RIDGING TO OUR WEST AND RIDGING POSITIONED OVER THE ERN GULF REGION. PRECIPITABLE WATER WILL REMAIN HIGH...GENERALLY AROUND 2 INCHES SATURDAY AND 2.2-2.4 INCHES SUNDAY THROUGH TUESDAY. 850 TEMPS WILL START A VERY GRADUAL INCREASE MONDAY THROUGH WEDNESDAY...HELPING TO GRADUAL DESTABILIZE THE AIR MASS. VERTICAL TOTALS/LAPSE RATES ARE FORECAST TO VERY GRADUALLY INCREASE MONDAY THROUGH WEDNESDAY. THE EURO SOLUTION MAINTAINS SLIGHTLY MORE DEFINED UPPER RIDGING AND ANTICYCLONIC FLOW FOR SLIGHTLY WARMER 500 TEMPS OVER THE REGION FOR EARLY NEXT WEEK SO IT PAINTS A MORE STABLE AIR MASS IN THE LONGER TERM. THE GFS SOLUTION WITH SLIGHTLY MORE FORCING WAS FOLLOWED...ALONG WITH THE CONTINUING CYCLE OF SCATTERED CONVECTION DURING THE AFTERNOONS...DECREASING DURING THE EVENING. HIGHER PRESSURE BEGINS TO BUILD BACK IN FROM THE WEST WEDNESDAY AND PRECIPITABLE WATER BEGINS TO DECREASE FROM THE NORTH. THIS MAY RESULT IN LIGHTER COVERAGE OF AFTERNOON SHOWERS AND THUNDERSTORMS BY MID WEEK. INCREASING LOW LEVEL TEMPS WILL RESULT IN A GRADUAL WARMING TREND FOR THE AREA. MEX MOS HIGHS APPEAR TO BE RUNNING A LITTLE COOL SO OPTED FOR HIGH END GFS ENSEMBLE MOS NUMBERS. MEX MOS NUMBERS GENERALLY FOLLOWED FOR LOWS...AS WERE MEX MOS POPS. && .AVIATION...MVFR CONDS/OCSNL IFR WILL PLAGUE AREAS ALONG THE HWY 82 CORRIDOR THIS MORNING AS LGT/MOD RAIN AND OCSNL LIGHTNING MOVE ACROSS THIS REGION. ELSEWHERE...ISOLD SHWR/TSTM ACTIVITY WILL BE PSBL THRU MID DAY BEFORE ISOLD/SCT CONVECTIVE ACTIVITY DEVELOPS AREAWIDE THIS AFTN. SFC WINDS WILL BE LIGHT AND WRLY/SWRLY THIS MORNING...LIKELY BECOMING MORE VARIABLE AS WE HEAD INTO THE AFTN. LINGERING CONVECTION MAY CONTINUE INTO THE EVENING BEFORE THINGS QUIET DOWN AFTER MIDNIGHT. MVFR VSBY WILL BE PSBL EARLY TOMORROW MORNING... ESPECIALLY INVOF MEI/HBG. /BK/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 93 73 95 73 / 45 30 41 24 MERIDIAN 93 73 94 72 / 46 28 46 25 VICKSBURG 94 74 96 73 / 36 28 25 21 HATTIESBURG 94 74 94 72 / 36 17 43 23 NATCHEZ 92 73 92 73 / 34 19 22 21 GREENVILLE 95 74 97 75 / 33 31 28 22 GREENWOOD 91 73 95 74 / 64 31 33 24 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BB/BK/ALLEN/03
Hazardous weather outlook, Jul 21, 9:52 AM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 952 AM CDT THU JUL 21 2011 ARZ074-075-LAZ007>009-MSZ018-019-025>052-056>058-221500- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE- 952 AM CDT THU JUL 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS AND PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEASTERN LOUISIANA. .DAY ONE...TODAY AND TONIGHT SLOW MOVING HEAVY SHOWERS AND ISOLATED THUNDERSTORMS CAPABLE OF PRODUCING RAINFALL RATES WELL IN EXCESS OF ONE INCH PER HOUR WILL BE POSSIBLE THROUGH THIS AFTERNOON...ESPECIALLY ALONG AND NORTH OF A LINE EXTENDING FROM BASTROP LOUISIANA...TO JACKSON...TO QUITMAN MISSISSIPPI. SOME AREAS...PARTICULARLY THOSE SPOTS NEAR THE HIGHWAY 82 CORRIDOR THAT EXPERIENCED HEAVY RAIN YESTERDAY...WILL BE PRONE TO FLASH FLOODING WITH MINOR TO MAJOR PONDING OF WATER ON ROADWAYS AND IN LOW-LYING AREAS ALSO A POSSIBILITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WARM AND HUMID CONDITIONS WILL CONTINUE AS WE GO INTO THE END OF THE WEEK FOR AREAS THAT ESCAPE THE COOLING RAINS. THE COMBINATION OF HEAT AND HUMIDITY WILL RESULT IN HEAT INDICES AROUND 105 DEGREES FRIDAY AND SATURDAY AFTERNOONS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. LAZ015-016-023>026-MSZ053>055-059>066-072>074-221500- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 952 AM CDT THU JUL 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 50
In the hours before
Local storm report, Jul 21, 8:26 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
826 AM CDT THU JUL 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM FLASH FLOOD 2 SW ACKERMAN 33.29N 89.20W
07/21/2011 CHOCTAW MS LAW ENFORCEMENT
LOTS OF WATER ON HWY 12 SOUTHWEST OF ACKERMAN.
&&
BKLocal storm report, Jul 21, 8:33 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
833 AM CDT THU JUL 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD STURGIS 33.34N 89.05W
07/21/2011 OKTIBBEHA MS PUBLIC
SEVERAL ROADS AROUND TOWN FLOODED
&&
BKLocal storm report, Jul 21, 9:46 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
946 AM CDT THU JUL 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 AM FLASH FLOOD STARKVILLE 33.46N 88.82W
07/21/2011 OKTIBBEHA MS PUBLIC
WATER IS BEGINNING TO ACCUMULATE ON ROADS IN THE CITY
&&
BKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:54 PM CDT | Special Weather Statement | JAN | Yazoo | 31 min |
| Jul 20, 8:58 PM CDT | Special Weather Statement | JAN | Grenada | 42 min |
| Jul 21, 6:13 AM CDT | Flash Flood Warning | JAN | Attala, Choctaw, Oktibbeha, Winston | 2 hr |
| Jul 21, 8:14 AM CDT | Flash Flood Warning | JAN | Attala, Carroll, Choctaw, Montgomery, Oktibbeha, Webster | 3 hr |
| Jul 21, 12:56 PM CDT | Flash Flood Warning | JAN | Madison | 61 min |
Nearby
Flash Flood Warnings in Mississippi, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.